MathSciNet Relay Station
MathSciNet bibliographic data
MR1617594 35Q55 (58E50)
Almeida, Luís; Bethuel, Fabrice Topological methods for the Ginzburg-Landau equations. J. Math. Pures Appl. (9) 77 (1998), no. 1, 1–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement